Restrictions of an operator by orthogonality conditions imposed on its graph
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 717-720
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a26,
author = {Yu. K. Lando},
title = {Restrictions of an operator by orthogonality conditions imposed on its graph},
journal = {Differencialʹnye uravneni\^a},
pages = {717--720},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a26/}
}
Yu. K. Lando. Restrictions of an operator by orthogonality conditions imposed on its graph. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 717-720. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a26/